Facebook Pixel
EmpowHER Guest

It's been 3 weeks after taking Postinor 1, still no period

By Anonymous February 23, 2017 - 7:04am
Rate This

I had unprotected sex on the 2nd, 3rd and 4th of February. I took Postinor 1 on the 4th of February, within 72 hours.
Today is the 23rd of February and I still haven't got my period. I took 2 pregnancy tests which both showed negative results.
I have very mild cramping once in a while but no period at all.
Should I be worried?

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. I am glad you came to us for advise.

Yes, no bleeding three weeks after taking Postinor is something to be concerned about.

Please repeat a home pregnancy test tomorrow morning. Use the urine when you wake up and first use the bathroom. Contact your gynecologist, whether the result is positive or negative.


February 23, 2017 - 9:41am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!